Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

On medicines for medical abortion, second set of pills likely to cause nausea. Can I take marijuana to help with sickness?

I am about to take the second set of pills of ru486 ( medical abortion ) and I am around 5-6 weeks pregnant . since i have been pregnant i haven t been able to keep ANYTHING down. They said the second set of pills would more than likely cause some nausea . I took the first pill at the clinic around 24 hours ago and I am still feeling sick... I currently have a medical marijuana card for my asthma and honestly, the marijuana helps with my sickness. Would it be okay for me to use it before taking the second set of pills?
Asked On : Mon, 21 May 2012
Answers:  1 Views:  268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
the second set of tablets in medical abortion kit are possibly misoprostol tablets,
as per the literature there are no interaction reported between the two,
but these will not completely eliminate the possibility of interactions,
so you once discuss this with your doctor if she says that you can take then you take that, but if any problem occurs consult your doctor as early as possible.
take care.
Answered: Sun, 15 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor